Mostrar el registro sencillo del ítem

dc.rights.licenseLicencia de Creative Commons Reconocimiento-NoComercial-CompartirIgual 4.0 Internacionalspa
dc.contributor.authorAcosta-Humánez, Primitivo B.
dc.contributor.authorLázaro, J. Tomás
dc.contributor.authorMorales-Ruiz, Juan J.
dc.contributor.authorPantazi, Chara
dc.description.abstractWe study a necessary condition for the integrability of the polynomials vector fields in the plane by means of the differential Galois Theory. More concretely, by means of the variational equations around a particular solution it is obtained a necessary condition for the existence of a rational first integral. The method is systematic starting with the first order variational equation. We illustrate this result with several families of examples. A key point is to check whether a suitable primitive is elementary or not. Using a theorem by Liouville, the problem is equivalent to the existence of a rational solution of a certain first order linear equation, the Risch equation. This is a classical problem studied by Risch in 1969, and the solution is given by the “Risch algorithm”. In this way we point out the connection of the non integrabilitywith some higher transcendent functions, like the error function.eng
dc.sourceJournal of Differential Equationseng
dc.sourceVol. 264, No.12 (2018)spa
dc.titleDifferential Galois theory and non-integrability of planar polynomial vector fieldsspa
dcterms.referencesP.B. Acosta-Humánez, J.T. Lázaro, J. Morales-Ruiz, Ch. Pantazi, On the integrability of polynomial vector fields in the plane by means of Picard–Vessiot theory, Discrete Contin. Dyn. Syst. Ser. A 35(5) (2015) 1767–1800, https://doi .org /10 .3934 /dcds .2015 .35 .1767.eng
dcterms.referencesM. Ayoul, N.T. Zung, Galoisian obstructions to non-Hamiltonian integrability, C. R. Math. Acad. Sci. Paris 348 (2010) 1323–1326, https://doi .org /10 .1016 /j .crma .2010 .10 .024.eng
dcterms.referencesG. Casale, Morales–Ramis theorems via Malgrange pseudogroup, Ann. Inst. Fourier 59(7) (2009) 2593–2610.eng
dcterms.referencesC. Crespo, Z. Hajto, Algebraic Groups and Differential Galois Theory, American Mathematical Society, Rhode Island, 2011.eng
dcterms.referencesG. Darboux, Mémoire sur les équations différentielles algébriques du premier ordre et du premier degré (Mélanges), Bull. Sci. Math. (2) 2 (1878) 60–96; 123–144; 151–200.eng
dcterms.referencesJ.H. Davenport, The Risch differential equation problem, SIAM J. Comput. 15 (1986) 903–918, https://doi .org /10 .1137 /0215063.eng
dcterms.referencesF. Dumortier, J. Llibre, J.C. Artés, Qualitative Theory of Planar Polynomial Systems, Springer, Berlin, 2006.eng
dcterms.referencesX. Gómez-Mont, L. Ortíz-Bobadilla, Sistemas dinámicos holomorfos en superficies, Sociedad Matemática Mexi-cana, México D.F.,
dcterms.referencesJ.E. Humphreys, Linear Algebraic Groups, Springer Verlag, New York, 1981.eng
dcterms.referencesY. Ilyashenko, S. Yakovenko, Lectures on Analytic Differential Equations, American Mathematical Society, Rhode Island, 2008.eng
dcterms.referencesE. Kaltofen, A note on the Risch differential equation, in: J. Fitch (Ed.), Proceedings of EUROSAM 84, Cambridge, England, July 9–11, 1984, pp.359–366, https://doi .org /10 .1007 /BFb0032858.eng
dcterms.referencesE.R. Kolchin, Algebraic matric groups and the Picard–Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. 49 (1948) 1–42.eng
dcterms.referencesE.R. Kolchin, Differential Algebra and Algebraic Groups, Academic Press, New York, 1973.eng
dcterms.referencesJ. Liouville, Mémoire sur l’intégration d’une classe de fonctions transcendentes, J. Reine Angew. Math. 13 (1835) 93–118.eng
dcterms.referencesJ. Martinet, J.P. Ramis, Théorie de Galois différentielle et resommation, in: E. Tournier (Ed.), Computer Algebra and Differential Equations, Academic Press, London, 1989, pp.117–214.eng
dcterms.referencesJuan J. Morales-Ruiz, Picard–Vessiot theory and integrability, J. Geom. Phys. 87 (2015) 314–343, https://doi .org /10 .1016 /j .geomphys .2014 .07 .006.eng
dcterms.referencesJ.J. Morales-Ruiz, Differential Galois Theory and Non-Integrability of Hamiltonian Systems, Progress in Mathe-matics, vol.179, Birkhäuser, Basel, 1999.eng
dcterms.referencesJ.J. Morales-Ruiz, J.P. Ramis, C. Simó, Integrability of Hamiltonian systems and differential Galois groups of higher variational equations, Ann. Sci. Éc. Norm. Supér. 40 (2007) 845–884, https://doi .org /10 .1016 /j .ansens .2007 .09 .002.eng
dcterms.referencesM.J. Prelle, M.F. Singer, Elementary first integrals of differential equations, Trans. Amer. Math. Soc. 279 (1983) 215–229.eng
dcterms.referencesR.H. Risch, The problem of integration in finite terms, Trans. Amer. Math. Soc. 139 (1969) 167–189.eng
dcterms.referencesJ.F. Ritt, Integration in Finite Terms, Columbia Univ. Press, New York, 1948.eng
dcterms.referencesM. Rothstein, Aspects of Symbolic Integration and Simplification of Exponential and Primitive Functions, Ph.D. thesis, Univ. Wisconsin-Madison, 1976.eng
dcterms.referencesM.F. Singer, Liouvillian first integrals of differential equations, Trans. Amer. Math. Soc. 333(2) (1992) 673–688.eng
dcterms.referencesM. van der Put, M. Singer, Galois Theory of Linear Differential Equations, Springer Verlag, Berlin, 2003.eng
dcterms.referencesW. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Dover, New York, 1965.eng
dcterms.referencesE.T. Whittaker, An expression of certain known functions as generalised hypergeometric functions, Bull. Amer. Math. Soc. 10 (1903) 125–134.eng
dcterms.referencesX. Zhang, Liouvillian integrability of polynomial differential systems, Trans. Amer. Math. Soc. 368 (2016) 607–620.eng
dcterms.referencesX. Zhang, Integrability of Dynamical Systems: Algebra and Analysis, Developments in Mathematics, vol.47, Springer, Singapore, 2017.eng

Ficheros en el ítem


No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

  • Artículos [1344]
    Artículos científicos evaluados por pares

Mostrar el registro sencillo del ítem